Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: viibryd increased anxiety

Posted by markwell on October 21, 2011, at 15:29:17

In reply to Re: viibryd increased anxiety markwell, posted by SLS on October 21, 2011, at 13:56:28

Scott, I'm day 4 of viibryd. The anxiety I'm experiencing has really gotten much worse last day or two. I feel like I'm crawling out of my skin. I know it's not mania. I have no patience and every little thing gets me angry and frustrated. My pdoc suggests this will be the last try at an ssri. I want to continue to try this but I'm so wadded up.
My sleep is horrible. I wake at 2:30 or so and can't go back to sleep. This is somewhat typical for me with or without trying a new ad. I find it so difficult to work or function at all. Sorry for rambling but I'm a mess.
Mark


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:markwell thread:999829
URL: http://www.dr-bob.org/babble/20111016/msgs/1000426.html